Advertisement

Some remarkable martingales

  • D. W. Stroock
  • M. Yor
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 850)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. DUBINS, G. SCHWARZ: On extremal martingale distributions. Proc. 5th. Berkeley Symp. Math. Stat. Prob., Univ. California II, part I, 1967, p. 295–299.Google Scholar
  2. [2]
    P.A. MEYER: Un cours sur les intégrales stochastiques. Sém. Probas. Strasbourg X, Lect. Notes in Maths 511, Springer (1976).Google Scholar
  3. [3]
    S. NAKAO: On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations. Osaka J. Math., 9, 1972, p. 513–518.MathSciNetzbMATHGoogle Scholar
  4. [4]
    C. STRICKER, M. YOR: Calcul stochastique dépendant d'un paramètre. Zeitschrift für Wahr., 45, 1978, p. 109–134.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    D.W. STROOCK, S.R.S. VARADHAN: Multidimensional diffusion processes. Springer-Verlag Grundlehren Series, Vol. 233, 1979, N.Y.C.Google Scholar
  6. [6]
    D.W. STROOCK, M. YOR: On extremal solutions of martingale problems. Ann. Ecole Norm. Sup, 1980, 13, p. 95–164.MathSciNetzbMATHGoogle Scholar
  7. [7]
    S. WATANABE, T. YAMADA: On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, (1971), p. 155–167.MathSciNetzbMATHGoogle Scholar
  8. [8]
    J.M. HARRISON, L.A. SHEPP: On skew Brownian Motion. To appear in Annals of Probability.Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • D. W. Stroock
    • 1
  • M. Yor
    • 2
  1. 1.University of ColoradoUSA
  2. 2.Université Pierre et Marie CurieFrance

Personalised recommendations